# SDR IPXA2024040862295

- Difficulty date: March 2, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 58,856 hours, 9,134 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B1426710
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EO-80332-JIC001 FND SHEAR TIE CRACK AT LBL 33.99 STA 1000. (REPLACE) REMOVE DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.100. INSTALL NEW PARTS I.A.W. UPS EO-80332-JIC006 REV.2.
